# SDR IPXA12M74968

- Difficulty date: July 29, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 61,124 hours, 11,981 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AEA743513
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, FLOOR PANEL 261FF HAS BROKEN INSERTS.   FABRICATED FLOOR PANEL REF EO MD11-5320-27386-C, APPX A/B.
